American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 253 found      Go to page: 1 2 3 4 > >>

[1] Gregory Drugan. An immersed $S^2$ self-shrinker. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Adriano Alves de Medeiros. The weighted Sobolev and mean value inequalities. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Glen Wheeler. Gap phenomena for a class of fourth-order geometric differential operators on surfaces with boundary. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Shicheng Zhang. Stability of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 143 (2015) 851-857.
Abstract, references, and article information   
View Article: PDF

[5] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[6] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[7] Abdênago Barros, Cícero Aquino and Henrique de Lima. Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping. Proc. Amer. Math. Soc. 142 (2014) 3597-3604.
Abstract, references, and article information   
View Article: PDF

[8] Haizhong Li and Yong Wei. Lower volume growth estimates for self-shrinkers of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 3237-3248.
Abstract, references, and article information   
View Article: PDF

[9] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc. 51 (2014) 581-596.
Abstract, references, and article information   
View Article: PDF

[10] Francisco Torralbo and Francisco Urbano. On stable compact minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 651-658.
Abstract, references, and article information   
View Article: PDF

[11] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[12] Patrick Breuning. $C^1$-regularity for local graph representations of immersions. Trans. Amer. Math. Soc. 365 (2013) 6185-6198.
Abstract, references, and article information   
View Article: PDF

[13] Vicent Gimeno and Vicente Palmer. Volume growth of submanifolds and the Cheeger isoperimetric constant. Proc. Amer. Math. Soc. 141 (2013) 3639-3650.
Abstract, references, and article information   
View Article: PDF

[14] Dorel Fetcu and Harold Rosenberg. Surfaces with parallel mean curvature in $\mathbb{C}P^n\times\mathbb{R}$ and $\mathbb{C}H^n\times\mathbb{R}$. Trans. Amer. Math. Soc. 366 (2014) 75-94.
Abstract, references, and article information   
View Article: PDF

[15] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[16] Marcos Dajczer and Theodoros Vlachos. Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013) 1795-1803.
Abstract, references, and article information   
View Article: PDF

[17] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[18] Antonio Alarcón and Francisco J. López. On harmonic quasiconformal immersions of surfaces in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 365 (2013) 1711-1742.
Abstract, references, and article information   
View Article: PDF

[19] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[20] Shuntaro Ohno, Tetsuya Ozawa and Masaaki Umehara. Closed planar curves without inflections. Proc. Amer. Math. Soc. 141 (2013) 651-665.
Abstract, references, and article information   
View Article: PDF

[21] Qing-Ming Cheng and Hongcang Yang. Universal bounds for eigenvalues of a buckling problem II. Trans. Amer. Math. Soc. 364 (2012) 6139-6158.
Abstract, references, and article information   
View Article: PDF

[22] Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro. An estimate for the sectional curvature of cylindrically bounded submanifolds. Trans. Amer. Math. Soc. 364 (2012) 3513-3528.
Abstract, references, and article information   
View Article: PDF

[23] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[24] William H. Meeks III and Joaquín Pérez. Constant mean curvature surfaces in metric Lie groups. Contemporary Mathematics 570 (2012) 25-110.
Book volume table of contents   
View Article: PDF

[25] José A. Gálvez and Pablo Mira. Geometric PDEs in the presence of isolated singularities. Contemporary Mathematics 570 (2012) 1-24.
Book volume table of contents   
View Article: PDF

[26] Ines Kath and Paul-Andi Nagy. A splitting theorem for higher order parallel immersions. Proc. Amer. Math. Soc. 140 (2012) 2873-2882.
Abstract, references, and article information   
View Article: PDF

[27] Maria Fernanda Elbert, Barbara Nelli and Ricardo Sa Earp. Existence of vertical ends of mean curvature $1/2$ in $\mathbb{H}^2 \times\mathbb{R}$. Trans. Amer. Math. Soc. 364 (2012) 1179-1191. MR 2869173.
Abstract, references, and article information   
View Article: PDF

[28] María A. León-Guzmán, Pablo Mira and José A. Pastor. The space of Lorentzian flat tori in anti-de Sitter $3$-space. Trans. Amer. Math. Soc. 363 (2011) 6549-6573. MR 2833568.
Abstract, references, and article information   
View Article: PDF

[29] Christoph Bohle and G. Paul Peters. Soliton spheres. Trans. Amer. Math. Soc. 363 (2011) 5419-5463. MR 2813421.
Abstract, references, and article information   
View Article: PDF

[30] Haizhong Li and Xianfeng Wang. Second eigenvalue of a Jacobi operator of hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 140 (2012) 291-307. MR 2833541.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 253 found      Go to page: 1 2 3 4 > >>